Open Access
Translator Disclaimer
July 2003 Topological entropy and periodic orbits of saddle type for surface diffeomorphisms
Yong Moo Chung, Michihiro Hirayama
Hiroshima Math. J. 33(2): 189-195 (July 2003). DOI: 10.32917/hmj/1150997945

Abstract

It is proved that the topological entropy of a surface diffeomorphism is given by the growth rate of the number of periodic points of saddle type. It is also shown that the number of periodic points with weak hyperbolicity is small.

Citation

Download Citation

Yong Moo Chung. Michihiro Hirayama. "Topological entropy and periodic orbits of saddle type for surface diffeomorphisms." Hiroshima Math. J. 33 (2) 189 - 195, July 2003. https://doi.org/10.32917/hmj/1150997945

Information

Published: July 2003
First available in Project Euclid: 22 June 2006

zbMATH: 1049.37030
MathSciNet: MR1997693
Digital Object Identifier: 10.32917/hmj/1150997945

Subjects:
Primary: 37E30
Secondary: 37B40, 37C35

Rights: Copyright © 2003 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.33 • No. 2 • July 2003
Back to Top